Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 142, NWS Little Rock, AR

November 21, 201113 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Nov 21, 2011, 10:48 PM CST for 13 counties in Arkansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 21, 2011, 10:48 PM CST (04:48 UTC)
Expired
Nov 22, 2011, 1:30 AM CST
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Cleburne County, AR, Conway County, AR, Faulkner County, AR, Johnson County, AR, Logan County, AR, Newton County, AR, Perry County, AR, Pope County, AR, Searcy County, AR, Stone County, AR, Van Buren County, AR, White County, AR, Yell County, AR

The radar

The Western Arkansas radar (KSRX), 100 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 21, 10:55 PM CSTFLASH FLOODMorrilton, ARA FEW STREETS IN THE CITY WERE BLOCKED OFF DUE TO HIGH WATER. STARDIS ROAD AND PARTS OF HIGHWAY 64 WERE ALSO FLOODED.
Nov 21, 10:58 PM CSTFLASH FLOODClinton, ARSEVERAL LOW LYING AREAS IN AND AROUND CLINTON WERE FLOODED. THERE WERE ALSO SOME REPORTS OF CREEKS OUT OF THEIR BANKS IN NORTHERN VAN BUREN COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
404 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WGUS54 KLZK 220448
FFWLZK
ARC023-029-045-071-083-101-105-115-129-137-141-145-149-220730-
/O.NEW.KLZK.FF.W.0142.111122T0448Z-111122T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1048 PM CST MON NOV 21 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS...
  CONWAY COUNTY IN CENTRAL ARKANSAS...
  EXTREME WEST CENTRAL WHITE COUNTY IN CENTRAL ARKANSAS...
  JOHNSON COUNTY IN WESTERN ARKANSAS...
  NEWTON COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTHEASTERN LOGAN COUNTY IN WESTERN ARKANSAS...
  NORTHEASTERN PERRY COUNTY IN CENTRAL ARKANSAS...
  NORTHEASTERN YELL COUNTY IN CENTRAL ARKANSAS...
  NORTHERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
  POPE COUNTY IN CENTRAL ARKANSAS...
  SEARCY COUNTY IN NORTH CENTRAL ARKANSAS...
  SOUTHWESTERN STONE COUNTY IN NORTH CENTRAL ARKANSAS...
  VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 130 AM CST

* AT 1043 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. VERY HEAVY RAIN HAS FALLEN OVER PARTS OF THE WARNED
  AREA IN THE PAST 3 HOURS...ESPECIALLY ACROSS POPE AND CONWAY
  COUNTIES WHERE CASES OF FLASH FLOODING HAVE ALREADY BEEN REPORTED.
  ADDITIONAL HEAVY RAIN EXPECTED OVER THE NEXT SEVERAL HOURS AND
  MORE FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY
  TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE
  SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RUSSELLVILLE...       PERRYVILLE...         PARIS...
  MORRILTON...          MARSHALL...           LOST VALLEY SP...
  JASPER...             HEBER SPRINGS...      GREERS FERRY LAKE...
  FAIRFIELD BAY...      CLINTON...            CLARKSVILLE...
  ZACK...               WOOSTER...            WOOLUM...
  WOODLAND...           WITTS SPRING...       WHIPPLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3599 9252 3548 9184 3486 9288 3531 9390
      3532 9381 3542 9381 3537 9375 3538 9371
      3562 9371 3577 9362 3577 9352 3588 9353
      3598 9345 3610 9341

$$

64
1 follow-up statement
300 
WGUS74 KLZK 220719
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
119 AM CST TUE NOV 22 2011

ARC071-083-101-220733-
/O.CAN.KLZK.FF.W.0142.000000T0000Z-111122T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON AR-LOGAN AR-NEWTON AR-
119 AM CST TUE NOV 22 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NEWTON...
NORTHEASTERN LOGAN AND JOHNSON COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3599 9252 3548 9184 3486 9288 3515 9354
      3522 9345 3522 9328 3547 9330 3547 9323
      3560 9322 3560 9317 3573 9316 3573 9295
      3604 9294

$$

ARC023-029-045-105-115-129-137-141-145-149-220730-
/O.CON.KLZK.FF.W.0142.000000T0000Z-111122T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLEBURNE AR-CONWAY AR-FAULKNER AR-PERRY AR-POPE AR-SEARCY AR-STONE AR-
VAN BUREN AR-WHITE AR-YELL AR-
119 AM CST TUE NOV 22 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHEASTERN YELL...
EXTREME WEST CENTRAL WHITE...VAN BUREN...SOUTHWESTERN STONE...
SEARCY...POPE...NORTHEASTERN PERRY...NORTHERN FAULKNER...CONWAY AND
CLEBURNE COUNTIES UNTIL 130 AM CST...

* AT 118 AM CST...VERY HEAVY RAIN HAS ALREADY FALLEN OVER PARTS OF 
THE WARNED AREA FLASH FLOODING IS LIKELY TO OCCUR. WHILE 
PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING 
PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RUSSELLVILLE...       PERRYVILLE...         MORRILTON...
  MARSHALL...           HEBER SPRINGS...      GREERS FERRY LAKE...
  FAIRFIELD BAY...      CLINTON...            ZACK...
  WOOSTER...            WOOLUM...             WITTS SPRING...
  WHIPPLE...            WATTS...              TWIN GROVES...
  TOAD SUCK...          THOLA...              TARAL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3599 9252 3548 9184 3486 9288 3515 9354
      3522 9345 3522 9328 3547 9330 3547 9323
      3560 9322 3560 9317 3573 9316 3573 9295
      3604 9294

$$

64

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Nov 21, 9:01 PM CST, 1 hour 47 minutes earlier.

Area forecast discussion, Nov 21, 9:01 PM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
901 PM CST MON NOV 21 2011

.UPDATE...

UPDATED ZONES AND STATE FORECAST PRODUCTS TO INCLUDE MENTION OF
TORNADO WATCH 894.

SOUTHERN ARKANSAS HAS A MOIST AND REASONABLY UNSTABLE AIR MASS IN
PLACE. CONVECTION MOVING EAST THROUGH FAR NE TEXAS AND SE OKLAHOMA
WOULD HAVE DECENT ENVIRONMENT AND SHOULD CONTINUE AT CURRENT
STRENGTH OR EVEN INTENSIFY. ENVIRONMENT WILL BE SUPPORTIVE OF
DAMAGING WINDS AND EVEN POTENTIALLY AN ISOLATED TORNADO.

ELSEWHERE IN THE STATE...AXIS OF HEAVY RAINFALL HAS SET UP FROM
JUST NORTH OF MENA...ENE THROUGH HEBER SPRINGS. WITH COLD FRONT
SET TO COME THROUGH LATER TONIGHT...FLASH FLOODING WILL REMAIN AN
ISSUE ALONG AND WITHIN ROUGHLY 50-75 MILES EITHER SIDE OF THAT
LINE AS STRONG ASCENT OVER THIS AREA CONTINUES.

UPDATES TO FORECAST GRIDS NOT LIKELY IN THE NEXT SEVERAL HOURS AS
CONVECTIVE WEATHER WILL TAKE PRECEDENCE.

&&

.PREV DISCUSSION... /ISSUED 550 PM CST MON NOV 21 2011/

AVIATION...
MANLY MVFR CEILINGS ARE EXPECTED THIS EVENING AND OVERNIGHT. AREAS
OF VFR CEILINGS MAINLY OVER SOUTHERN AR...WHILE PATCHY IFR NORTHERN
AND CENTRAL SPOTS. A FRONTAL BOUNDARY REMAINED STALLED FROM SW TO NE
AR WITH SOUTH WINDS OF 3 TO 12 MPH SOUTH OF THE FRONT...WHILE NORTH
WINDS OF 3 TO 10 MPH NORTH OF THE FRONT. ISOLATED TO PATCHY AREAS OF
SHOWERS AND ISOLATED THUNDERSTORMS WILL EFFECT CENTRAL TO MAINLY
NORTHERN AREAS THIS EVENING AND OVERNIGHT. POSSIBLE MORE NUMEROUS
SHOWERS AND THUNDERSTORMS OVER NORTHERN AR OVERNIGHT AS AN UPPER
LEVEL SYSTEM MOVES OVER THE AREA. ON TUESDAY...THE MAIN SURFACE
SYSTEM GRADUALLY MOVES THROUGH AR...WITH ADDITIONAL SHOWERS AND
THUNDERSTORMS OVER MOST OF THE STATE...AND HEAVY RAIN POSSIBLE.
SOME LOW LEVEL WIND SHEAR WILL BE POSSIBLE ALONG THE FRONT. (59)

PREV DISCUSSION... /ISSUED 349 PM CST MON NOV 21 2011/

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
A FRONT IN CENTRAL ARKANSAS WILL LIFT SLOWLY TO THE NORTH OVERNIGHT.
THIS WILL BE IN RESPONSE TO A DEVELOPING STORM SYSTEM IN THE
SOUTHERN PLAINS. A SWATH OF HEAVY RAIN WILL DEVELOP ALONG THE
FRONT...ESPECIALLY FROM WALDRON TO RUSSELLVILLE...MOUNTAIN VIEW
AND HARDY. TWO TO THREE INCH AMOUNTS WILL BE COMMON...WITH LOCAL
AMOUNTS OF THREE TO FIVE INCHES.

LATE TONIGHT/TUESDAY...THE FRONT WILL DRAG THE FRONT THROUGH THE
REGION...WITH THE SWATH OF HEAVY RAIN BUILDING TO THE SOUTH/EAST
WITH THE FRONT. AMOUNTS WILL AVERAGE ONE TO TWO INCHES IN MUCH OF
CENTRAL AND SOUTHERN ARKANSAS...WITH LOCALLY UP TO THREE INCHES.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHERN/CENTRAL
SECTIONS OF THE STATE THROUGH TUESDAY.

THERE IS AN OUTSIDE CHANCE OF SEVERE WEATHER DURING THIS EVENT. A
HAILER OR TWO IS POSSIBLE IN THE NORTHWEST THIS EVENING IN COLDER
AIR NORTH OF THE FRONT. LATE TONIGHT/TUESDAY MORNING...A LINE OF
STORMS ALONG THE LEADING EDGE OF THE FRONT COULD PRODUCE STRONG
TO DAMAGING WINDS IN THE SOUTH.

AFTER THE FRONT EXITS TO THE EAST TUESDAY AFTERNOON...SLIGHTLY
COOLER/DRIER AIR WILL FOLLOW. TEMPERATURES WILL BE CLOSE TO NORMAL
ON WEDNESDAY...BUT READINGS WILL START MODIFYING THURSDAY AHEAD
OF A SIGNIFICANT SYSTEM THIS WEEKEND.

LONG TERM...FRIDAY THROUGH MONDAY
IT SEEMS A SIGNIFICANT PATTERN CHANGE IS IN THE WORKS WITH SOME OF
THE COLDEST AIR OF THE SEASON LIKELY PLUNGING INTO AR BY LATE IN THE
WEEKEND.

CONSIDERABLE UNCERTAINTY THAT HAS EXISTED IN THE PAST SEVERAL FCSTS
IS APPARENTLY GETTING IRONED OUT AS THE ECMWF HAS COME ON BOARD WITH
THE GFS AND GEM SOLUTION OF BRINGING A STRONG SHRTWV ACROSS THE
CONUS LATE THIS WEEK. THE TIMING OF THE REFLECTED SFC COLD FRONTAL
PASSAGE IS LOOKING MORE AND MORE LIKELY TO BE FRI NIGHT INTO SAT.
ALONG AND AHEAD OF THE FRONT...EXPECT A ROUND OF SHOWERS AND
THUNDERSTORMS AND HAVE TWEAKED POPS TO REFLECT. ATTM...OWING TO THE
RELATIVE STABILITY OF POST FRONTAL AIR BEHIND TMRW/S COLD FRONT AND
LACK OF TIME TO RETURN MSTR NWD BEFORE THE END OF THE WEEK...IT
APPEARS SVR WX CHANCES WILL BE MINIMAL WITH THE FRI NIGHT/SAT SYSTEM.

OVER THE WEEKEND...THE MODELS HAVE COME TO AGREE THAT A LARGE UPR
LOW WILL DEVELOP SOMEWHERE IN THE MIDWEST. THIS WILL RESULT IN NRLY
FLOW ALOFT HELPING A POCKET OF COLDER POLAR AIR PRESS INTO THE
STATE. THE EXACT LOCATION OF THE UPR LOW WILL DETERMINE CLOUD
COVER/PRECIP CHCS LATE THIS WEEKEND...BUT ONE POSSIBILITY WOULD BE
SOME VERY LIGHT WINTRY PRECIP OVER NRN AR BY SUN MORNING. WILL NOT
INTRODUCE TO THE FCST THIS FAR OUT...BUT THIS WILL BE WORTH WATCHING.

STAYED NEAR MEX GUIDANCE FOR TEMPS THROUGH THE PD GIVEN BETTER LOW
LVL THERMAL PROFILE AGREEMENT IN THE MED RANGE MODELS. WENT A TOUCH
ABOVE MEX GUIDANCE ON FRIDAY WITH STRONG WAA AND A BIT BELOW MEX ON
SAT AND SUN WITH THE LIKELIHOOD FOR CLOUDS ASSOC WITH THE UPR LOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     60  57  65  42 /  40  90  40  10
CAMDEN AR         75  63  74  46 /  50  70  60  10
HARRISON AR       55  51  57  39 /  40  80  20  10
HOT SPRINGS AR    68  60  68  44 /  60  90  40  10
LITTLE ROCK   AR  67  60  70  44 /  70  90  50  10
MONTICELLO AR     75  63  76  47 /  50  60  80  20
MOUNT IDA AR      67  58  66  42 /  70  90  30  10
MOUNTAIN HOME AR  55  51  60  41 /  30  80  30  10
NEWPORT AR        62  58  67  43 /  40  90  50  20
PINE BLUFF AR     72  63  73  46 /  60  90  70  20
RUSSELLVILLE AR   62  56  63  41 /  70  90  30  10
SEARCY AR         64  59  68  43 /  50  90  50  20
STUTTGART AR      69  62  71  45 /  70  90  80  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 2 AM CST TUESDAY FOR BAXTER-BOONE-CLARK-
CLEBURNE-CONWAY-DALLAS-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JOHNSON-LOGAN-LONOKE-MARION-MONROE-
MONTGOMERY-NEWTON-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-
SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

64
Hazardous weather outlook, Nov 21, 7:00 PM CST, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
700 PM CST MON NOV 21 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-221000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
700 PM CST MON NOV 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE MONDAY
EVENING OVER CENTRAL AND NORTHERN AREAS...WITH LOCALIZED AREAS OF
FLOODING POSSIBLE. DUE TO EARLIER DAY RAINS AND MONDAY EVENING
RAIN...SOME RIVER FLOODING IS BECOMING A CONCERN. A FLASH FLOOD
WATCH REMAINS IN EFFECT FOR MUCH OF ARKANSAS THROUGH TUESDAY
AFTERNOON.

TONIGHT SHOWERS AND THUNDERSTORMS WILL AGAIN REDEVELOP OVER MOST OF
ARKANSAS...AS THE FRONTAL BOUNDARY REMAINS STALLED AND SOME UPPER
LEVEL ENERGY MOVES ACROSS THE STATE. TONIGHT MOST OF THE WIDESPREAD
HEAVY RAIN WILL BE POSSIBLE OVER THE NORTHWESTERN HALF OF THE STATE.
BOTH FLASH FLOODING AND SOME INCREASED THREAT OF RIVER FLOODING WILL
BE POSSIBLE.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AS WELL...WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. HOWEVER...THE
FLOODING AND FLASH FLOODING WILL BE OF GREATEST CONCERN. MONDAY
NIGHT ANOTHER 1 TO 2 INCHES OF RAIN WILL BE POSSIBLE...AND WITH
ISOLATED AREAS OF 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE IN THE
NORTHWESTERN HALF OF THE STATE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY

THE HEAVY RAIN WILL CONTINUE INTO THE MIDDAY HOURS ON TUESDAY WITH A
STORM SYSTEM AND COLD FRONT FINALLY SWEEPING THROUGH THE STATE AND
TAKING THE RAIN WITH ON TUESDAY AFTERNOON. ANOTHER ONE TO ONE AND A
HALF INCHES OF RAIN WILL BE POSSIBLE IN MAINLY THE SOUTHEAST HALF OF
THE STATE TUESDAY.

THE THREAT FOR SOME SEVERE WEATHER WILL ALSO PERSIST TUESDAY AS
ENOUGH INSTABILITY COULD EXIST ALONG AND AHEAD OF THE FRONT. THE
MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...GENERALLY OVER
SOUTHEASTERN PORTIONS OF THE STATE. IT MUST BE NOTED THAT POTENTIAL
CLOUD COVER COULD LIMIT THE SEVERE WEATHER THREAT.

HIGH PRESSURE WILL BUILD INTO THE REGION TUESDAY NIGHT AND
WEDNESDAY...WITH DRIER CONDITIONS EXPECTED. ANOTHER STRONG STORM
SYSTEM WILL MOVE THROUGH THE AREA FRIDAY NIGHT INTO SATURDAY...WITH
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS POSSIBLE.

RIVER FLOODING WILL REMAIN A CONCERN THROUGH MUCH OF THE DAY TWO
THROUGH DAY SEVEN PERIOD AS RIVERS REACT TO ALL OF THE RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY IF THE SEVERE STORMS DO
MATERIALIZE.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51/63/59

In the hours before

Special weather statement, Nov 21, 6:12 PM CST, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
612 PM CST MON NOV 21 2011

ARZ037-038-220040-
SCOTT AR-YELL AR-
612 PM CST MON NOV 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL AND EASTERN
SCOTT COUNTIES UNTIL 645 PM CST...

AT 609 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTHWEST OF MUDDY CREEK WMA...OR 18
MILES NORTH OF MT IDA...MOVING NORTHEAST AT 40 MPH.

SMALL HAIL AROUND PEA SIZE AND WIND GUSTS UP TO 30 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN. THE HEAVY RAIN MAY CAUSE
PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS.

* LOCATIONS IMPACTED INCLUDE...
  MUDDY CREEK WMA...    FOURCHE VALLEY...     WING...
  WALTREAK...           ROVER...              NOLA...
  GRAVELLY...           CHULA...              BRIGGSVILLE...
  BLUFFTON...           BLUE BALL...          WARDS CROSSING...
  WALNUT GROVE...       SUNLIGHT BAY PARK...  POTATO HILL MTN...
  PLEASANT HILL...      LITTLE TEXAS...       GILKEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3512 9361 3494 9325 3474 9363 3487 9380
TIME...MOT...LOC 0011Z 227DEG 33KT 3482 9366

59
Local storm report, Nov 21, 8:26 PM CST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
826 PM CST MON NOV 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     FLASH FLOOD      RUSSELLVILLE            35.27N 93.14W
11/21/2011                   POPE               AR   TRAINED SPOTTER

            PARTS OF HIGHWAY SEVEN...AS WELL AS PARKWAY AVENUE WERE
            FLOODED WITH OVER A FOOT OF WATER.

0813 PM     FLASH FLOOD      RUSSELLVILLE            35.27N 93.14W
11/21/2011                   POPE               AR   LAW ENFORCEMENT

            MOST MAJOR INTERSECTIONS IN RUSSELLVILLE CLOSED DUE TO
            1-2 FEET OF STANDING WATER. OVER 2 INCHES OF RAIN HAD
            FALLEN IN THE LAST TWO HOURS.

&&

CDALTON
Local storm report, Nov 21, 9:40 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
940 PM CST MON NOV 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FLOOD            BLUFFTON                34.90N 93.60W
11/21/2011                   YELL               AR   LAW ENFORCEMENT

            PARTS OF HIGWAYS 80 AND 28 WERE FLOODED DUE TO RIVER
            FLOODING.

&&

CDALTON
Local storm report, Nov 21, 9:45 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
945 PM CST MON NOV 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      MENA                    34.58N 94.24W
11/21/2011                   POLK               AR   LAW ENFORCEMENT

            WATER WAS RUSHING DEEP ENOUGH ON MENA STREET TO FLOOD
            SOME BUSINESSES.

&&

CDALTON
Local storm report, Nov 21, 10:13 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1013 PM CST MON NOV 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     FLASH FLOOD      WALDRON                 34.90N 94.09W
11/21/2011                   SCOTT              AR   LAW ENFORCEMENT

            SEVERAL SPOTS ON HIGHWAYS 71 AND 28 ARE FLOODED IN AND
            AROUND WALDRON. FLOOD WATERS REMOVED SOME ASPHALT FROM
            ROADWAY ON HIGHWAY 28 WEST JUST NORTH OF WALDRON.

&&

CDALTON
Local storm report, Nov 21, 10:14 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1014 PM CST MON NOV 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     FLASH FLOOD      HEBER SPRINGS           35.50N 92.04W
11/21/2011                   CLEBURNE           AR   LAW ENFORCEMENT

            WATER FLOWING INTO BUSINESSES ON MAIN STREET.

&&

CDALTON

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 6:12 PM CSTSpecial Weather StatementLZKYell28 min
Nov 21, 6:33 PM CSTFlash Flood WarningLZKLogan, Montgomery, Polk, Scott, Yell3 hr
Nov 21, 7:54 PM CSTFlash Flood WarningLZKCleburne, Conway, Faulkner, Johnson, Logan, Newton and 7 more3 hr
Nov 21, 8:23 PM CSTFlash Flood WarningLZKHot Spring3 hr
Nov 21, 8:35 PM CSTSevere Thunderstorm WarningLZKPolk, Scott25 min
Nov 21, 8:57 PM CSTSevere Thunderstorm WarningLZKPolk, Scott33 min
Nov 21, 9:19 PM CSTTornado WarningLZKPolk, Scott26 min
Nov 21, 9:25 PM CSTFlash Flood WarningLZKGarland, Logan, Montgomery, Perry, Polk, Saline and 2 more3 hr
Nov 21, 9:35 PM CSTTornado WarningLZKScott25 min
Nov 21, 9:46 PM CSTSevere Thunderstorm WarningLZKPike22 min
Nov 21, 9:56 PM CSTTornado WarningLZKLogan, Scott, Yell34 min
Nov 21, 10:20 PM CSTTornado WarningLZKYell25 min
Nov 21, 11:10 PM CSTSevere Thunderstorm WarningLZKClark, Montgomery, Pike, Polk35 min
Nov 21, 11:36 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Saline24 min
Nov 21, 11:40 PM CSTSevere Thunderstorm WarningLZKClark, Pike35 min
Nov 22, 12:10 AM CSTSpecial Weather StatementLZKClark, Hot Spring45 min
Nov 22, 12:18 AM CSTFlash Flood WarningLZKGarland, Logan, Montgomery, Perry, Polk, Saline and 2 more4 hr
Nov 22, 12:48 AM CSTSpecial Weather StatementLZKPulaski, Saline57 min
Nov 22, 1:18 AM CSTRiver Flood WarningLZKYell30 hr
Nov 22, 1:30 AM CSTFlash Flood WarningLZKCleburne, Conway, Faulkner, Logan, Perry, Pope and 5 more2 hr
Nov 22, 9:44 AM CSTRiver Flood WarningLZKRandolph47 hr
Nov 22, 9:48 AM CSTRiver Flood AdvisoryLZKLawrence, Randolph23 hr
Nov 22, 10:39 AM CSTRiver Flood AdvisoryLZKCalhoun, Ouachita72 hr
Nov 22, 11:02 AM CSTRiver Flood WarningLZKArkansas, Monroe6 days
Nov 22, 11:06 AM CSTRiver Flood AdvisoryLZKIndependence, Jackson71 hr
Nov 22, 11:07 AM CSTRiver Flood AdvisoryLZKPrairie, White, Woodruff24 hr

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.